# SDR GLBA20110725H

- Difficulty date: July 22, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 31,890 hours, 38,798 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Solenoid Valve
- Condition: Inoperative
- Location: Hyd Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE LANDING GEAR DID NOT COME DOWN WHEN SELECTED, LANDING GEAR RELAY CB POPPED, J-HOOK DID ENGAGE.  MX REPLACED THE LANDING GEAR HANDLE AND REPLACED THE HYD PACK SOLENOID VALVE.
